| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the duodenovideoscope, which is an olympus asset, with no reported complaint.During the initial evaluation of the device, it was observed that there was peeling on the cement on the objective and light guide lens.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the final investigation of device and the initial evaluation finding, cement peeled on light guide and objective lens was confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.Date of event is unknown.Additional information will be provided if available.